Menopause Home > Ogen Overdose
If you happen to take too much Ogen (estropipate), overdose symptoms may include nausea, vomiting, and vaginal bleeding (in girls). Although these overdose symptoms may be bothersome, an Ogen overdose is unlikely to cause serious problems. If necessary, treatment likely will consist of treating the symptoms that occur as a result of the overdose.
Ogen® (estropipate) is a prescription hormone replacement medication typically used to treat menopause symptoms, although it is approved for a few other uses as well. While not often serious, the effects of an Ogen overdose may vary, depending on a number of factors, including the age and sex of the person who took the overdose, the Ogen dosage, and whether it was taken with any other medications or substances.
If you happen to overdose on Ogen, please seek immediate medical attention.
Because estrogens can be irritating to the stomach, an overdose with Ogen is likely to cause nausea and vomiting. In females (even in young girls), an overdose also may cause vaginal bleeding.
Fortunately, an overdose is unlikely to cause serious problems. Even in cases when young children overdosed on estrogens similar to Ogen, no serious problems occurred.
It is not known how to best treat an Ogen overdose. Therefore, treatment (if necessary) likely will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. In many cases, treatment may not be necessary, although medical attention is still needed to rule out any problems.
Even though an overdose is unlikely to cause serious problems, you should still seek prompt medical attention if you believe that you or someone else may have overdosed on Ogen.